Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quotients of $C\left[ {0,1} \right]$ with separable dual


Author: Dale E. Alspach
Journal: Bull. Amer. Math. Soc. 83 (1977), 1057-1059
MSC (1970): Primary 46E15
MathSciNet review: 0626370
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. Benyamini, An extension theorem for separable Banach spaces, Israel J. Math. 29 (1978), no. 1, 24–30. MR 0482075
  • 2. A. Pełczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209–228. MR 0126145
  • 3. A. Pełczyński, Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 641–648. MR 0149295
  • 4. A. Pełczyński, On 𝐶(𝑆)-subspaces of separable Banach spaces, Studia Math. 31 (1968), 513–522. MR 0234261
  • 5. Haskell P. Rosenthal, On factors of 𝐶([0,1]) with non-separable dual, Proceedings of the International Symposium on Partial Differential Equations and the Geometry of Normed Linear Spaces (Jerusalem, 1972), 1972, pp. 361–378 (1973); correction, ibid. 21 (1975), no. 1, 93–94. MR 0388063
  • 6. W. Szlenk, The non-existence of a separable reflexive Banach space universal for all separable reflexive Banach spaces, Studia Math. 30 (1968), 53–61. MR 0227743
  • 7. M. Zippin, The separable extension problem, Israel J. Math. 26 (1977), no. 3-4, 372–387. MR 0442649

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46E15

Retrieve articles in all journals with MSC (1970): 46E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14383-8